Verapamil-induced polymorphous ventricular tachycardia

Stephen Winters, Paul Schweitzer, Joel Kupersmith, Joseph A. Gomes

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

A 31 year old woman who developed an atypical ventricular tachycardia after administration of intravenous verapamil for control of a recurrent supraventricular tachycardia is presented. Possible explanations for the observed arrhythmia, polymorphous ventricular tachycardia, are discussed. Verapamil must be considered one of the pharmacologic agents that can cause this arrhythmia.

Original languageEnglish (US)
Pages (from-to)257-259
Number of pages3
JournalJournal of the American College of Cardiology
Volume6
Issue number1
DOIs
StatePublished - Jan 1 1985
Externally publishedYes

Fingerprint

Ventricular Tachycardia
Verapamil
Cardiac Arrhythmias
Supraventricular Tachycardia
Intravenous Administration

All Science Journal Classification (ASJC) codes

  • Cardiology and Cardiovascular Medicine

Cite this

Winters, Stephen ; Schweitzer, Paul ; Kupersmith, Joel ; Gomes, Joseph A. / Verapamil-induced polymorphous ventricular tachycardia. In: Journal of the American College of Cardiology. 1985 ; Vol. 6, No. 1. pp. 257-259.
@article{719c3ee4f26c40619791e9d870ad909b,
title = "Verapamil-induced polymorphous ventricular tachycardia",
abstract = "A 31 year old woman who developed an atypical ventricular tachycardia after administration of intravenous verapamil for control of a recurrent supraventricular tachycardia is presented. Possible explanations for the observed arrhythmia, polymorphous ventricular tachycardia, are discussed. Verapamil must be considered one of the pharmacologic agents that can cause this arrhythmia.",
author = "Stephen Winters and Paul Schweitzer and Joel Kupersmith and Gomes, {Joseph A.}",
year = "1985",
month = "1",
day = "1",
doi = "10.1016/S0735-1097(85)80287-4",
language = "English (US)",
volume = "6",
pages = "257--259",
journal = "Journal of the American College of Cardiology",
issn = "0735-1097",
publisher = "Elsevier USA",
number = "1",

}

Verapamil-induced polymorphous ventricular tachycardia. / Winters, Stephen; Schweitzer, Paul; Kupersmith, Joel; Gomes, Joseph A.

In: Journal of the American College of Cardiology, Vol. 6, No. 1, 01.01.1985, p. 257-259.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Verapamil-induced polymorphous ventricular tachycardia

AU - Winters, Stephen

AU - Schweitzer, Paul

AU - Kupersmith, Joel

AU - Gomes, Joseph A.

PY - 1985/1/1

Y1 - 1985/1/1

N2 - A 31 year old woman who developed an atypical ventricular tachycardia after administration of intravenous verapamil for control of a recurrent supraventricular tachycardia is presented. Possible explanations for the observed arrhythmia, polymorphous ventricular tachycardia, are discussed. Verapamil must be considered one of the pharmacologic agents that can cause this arrhythmia.

AB - A 31 year old woman who developed an atypical ventricular tachycardia after administration of intravenous verapamil for control of a recurrent supraventricular tachycardia is presented. Possible explanations for the observed arrhythmia, polymorphous ventricular tachycardia, are discussed. Verapamil must be considered one of the pharmacologic agents that can cause this arrhythmia.

UR - http://www.scopus.com/inward/record.url?scp=0021839269&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021839269&partnerID=8YFLogxK

U2 - 10.1016/S0735-1097(85)80287-4

DO - 10.1016/S0735-1097(85)80287-4

M3 - Article

C2 - 4008783

AN - SCOPUS:0021839269

VL - 6

SP - 257

EP - 259

JO - Journal of the American College of Cardiology

JF - Journal of the American College of Cardiology

SN - 0735-1097

IS - 1

ER -